Are you sure?
Or Login using BecomeGorgeous
Forgot your password?
Please fill the form below and follow the further instructions.
By registering, you are agreeing to the terms and conditions.
We will not sell, rent or give your email to anyone so don't worry about spam.
Rank: #1 -
Rank: #2 -
Rank: #3 -
Rank: #4 -
Rank: #5 -
03 Mar 2012
It really really hurts and my stomach just extends further every day . Iv been eating fiber foods and milk and fruits for a week. cuz 5 days ago the only way i could go was with the help of a laxative. I also run track 3-4.5 miles every day. so that should be helping but its so unconfertable to run like this :( i cant take any more laxatives cuz i used to have a laxative addition and if i take them everyday again it would come bak ( its not cuz of that. That was 6ish months ago) :(
Posted on 03 Mar 2012
Well first I will tell you that you need to visit a doctor ASAP or go to the ER, because not having a bowel movement in 5 days or even more can be extremely bad. By that I mean, if it stays backed up inside you for too long and your intestine burst that can be deadly. Poisons and toxins in the there could cause bad infections and that could be deadly. So you need to go to the doctor or ER, and this is serious, because laxatives aren't going to help and i'll tell you why.
Even if you are eating more than you were before a lack of food leads to small, inadequate stools that have a hard time (even if they're soft) moving through the colon. If you're not eating enough this will be frequent and common. Also you said that you used to have a laxative addiction? Well that could be causing it because the body becomes dependent on the laxatives to defecate, making it difficult for the body to naturally pass a stool once the laxatives are no longer being used.
What it seems you have now is :
Laxative dependence. This is when the colon requires larger and larger doses of laxatives to produce bowel movements. People often become so dependent on laxatives that their body loses the ability to produce bowel movements on it's own without the aid of laxatives.
I suggest you take NO MORE laxatives and go to the doctor to get this sorted. Speak to a nutritionist if you have one or get one..Not eating enough ends up causing more harm than good.
I agree with silence_, the frequent use of laxatives before could have upset your bowels and they got used to not moving because the laxatives just took over and there was no need for natural colon spasms that make you go.
The toxins thing is a myth, though. I've read medical info that says you won't get poisoned by the poop sitting in your body, but it IS very uncomfortable, and if it goes on for long enough, you may need an enema.
Definitely see your doctor or go to a walk-in clinic and tell them about this. They'll be able to help you out. :)
OH and milk backs you up, too. Try to just have water (room temperature water would be best).
Also, fiber like bran and wheat just make constipation worse IF you don't get enough water or liquids to flush them through the digestive system. So keep eating fruits, have water, and see a doctor.
Hope this helps!
Posted on 04 Mar 2012
same thing happened to me!! I don't know how to put it but...you are filled with shit haha you gotta go to the doctor, they will probably give you meds and tell you that you need some enemas lol
You need to go to the doctor. This could be serious problem.
Posted on 05 Mar 2012
you should definitely go to the doctor
Posted on 07 Apr 2012
you mentioned on another post that you were anorexic. I think that takes part in this and you should definitely go to the doctor.
Living your Life with s Sleep Disorder: understanding your Sleep
10 things you probably don’t know about the hair
copyright © 2013 becomegorgeous.com